Journal article 470 views
Closed-Form Solutions for Buckling of Long Anisotropic Plates with Various Boundary Conditions under Axial Compression / J. Enrique Herencia; Paul M. Weaver; Michael Friswell
Journal of Engineering Mechanics, Volume: 136, Issue: 9, Pages: 1105 - 1114
Swansea University Author: Michael, Friswell
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1061/(ASCE)EM.1943-7889.0000158
Closed-Form Solutions for Buckling of Long Anisotropic Plates with Various Boundary Conditions under Axial Compression
|Published in:||Journal of Engineering Mechanics|
No Tags, Be the first to tag this record!
College of Engineering